# SDR UIEA2016061500425

- Difficulty date: June 13, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 88,417 hours, 16,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 34409
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT EMERGENCY FLOOR PATH LIGHTS INOPERATIVE AT L1 AND L2 DOORS, L2 DOOR EMERGENCY LIGHT INOPERATIVE, EMERGENCY PATH LIGHT AFT CABIN LT SIDE BY LAV MISSSING LIGHT ASSY.  R & R BATTERY CHARGER PN OFF 2012-1, SN OFF 34409, FOR L1, L2 DOOR.  R & R  BATTERY CHARGER, PN OFF 2012-1, SN OFF 366221 FOR L2 DOOR. R & R PATH LIGHTING, PN OFF 207377-2-39.
